# SDR SWAA2022032209534

- Difficulty date: October 17, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 47,476 hours, 31,649 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS AREAS OF CORROSION BS727 TO BS767 RBL23 WL156 / REMOVED AND REPLACED ACB RH FLOOR TO SIDEWALL SUPPORT PLATE BS 727-767 RBL23 WL156 IAW SRM 51-40-02; SRM 51-40-05 AND DWG 146A7500
